2 doctors weighed in:
Can you lose your taste with inhalers?
2 doctors weighed in

Dr. Anifat Balogun
ENT - Head & Neck Surgery
1 doctor agrees
In brief: Taste Loss w/Inhaler
I presume you are speaking of inhalers used for asthma, bronchitis or copd.
They have not been shown to cause loss of taste. Check with your prescribing provider. You'll probably need to go in for a physical to see about possible causes.

In brief: Taste Loss w/Inhaler
I presume you are speaking of inhalers used for asthma, bronchitis or copd.
They have not been shown to cause loss of taste. Check with your prescribing provider. You'll probably need to go in for a physical to see about possible causes.
Dr. Anifat Balogun
Dr. Anifat Balogun
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
107,000 doctors available
Read more answers from doctors